Dynamics of Partial Differential Equations

Volume 10 (2013)

Number 1

On the existence of hylomorphic vortices in the nonlinear Klein-Gordon equation

Pages: 1 – 24

DOI: http://dx.doi.org/10.4310/DPDE.2013.v10.n1.a1

Authors

J. Bellazzini (Università degli Studi di Sassari, Italy)

V. Benci (Dipartimento di Matematica, Università di Pisa, Italy)

C. Bonanno (Dipartimento di Matematica, Università di Pisa, Italy)

E. Sinibaldi (Istituto Italiano di Tecnologia. Pontedera, Italy)

Keywords

hylomorphic vortices, Klein-Gordon equation, angular momentum

2010 Mathematics Subject Classification

35-xx

Full Text (PDF format)